MathSciNet Relay Station
MathSciNet bibliographic data
MR1918751 58J60 (53C21)
Djadli, Zindine; Malchiodi, Andrea; Ahmedou, Mohameden Ould Prescribing a fourth order conformal invariant on the standard sphere. I. A perturbation result. Commun. Contemp. Math. 4 (2002), no. 3, 375–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement